# SDR USAA2009092992662

- Difficulty date: September 25, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 3,814 hours, 1,303 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE277000
- Part serial: 1674
- Condition: Low Pressure
- Location: R3 Door
- Part time: 3,842 hours, 1,310 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 950 - PHL - EMERGENCY EGRESS SYSTEM - 3R DOOR DAMPER CYLINDER SHOWS IN YELLOW RANGE.  MAINTENANCE SERVICED 3R DOOR DAMPER CYLINDER IAW AIRBUS MAINTENANCE MANUAL 52-10-00-03.
